# SDR MALA030343

- Difficulty date: July 19, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 200304015
- Part serial: OFFP07877
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE ON FLIGHT NR 3421 OIL QUANTITY DROPPED TO ZERO OIL TEMP ROSE TO 180 DEGREES AND OIL PSI 110.  SHUTDOWN ENGINE AS PRECAUTION.  A/C DIVERTED TO GFK.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE PN ON/OFF 2-003-040-15, SN/ON P07860 SN/OFF P07877 IAW J/C 71-00-502.OPS AND LEAK CHECK GOOD.
